The L p approach to the Dirichlet problem. Part I : regularity theorems
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 13 (1959) no. 4, pp. 405-448.
@article{ASNSP_1959_3_13_4_405_0,
     author = {Agmon, Shmuel},
     title = {The $L_p$ approach to the {Dirichlet} problem. {Part} {I} : regularity theorems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {405--448},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 13},
     number = {4},
     year = {1959},
     zbl = {0093.10601},
     mrnumber = {125306},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1959_3_13_4_405_0/}
}
TY  - JOUR
AU  - Agmon, Shmuel
TI  - The $L_p$ approach to the Dirichlet problem. Part I : regularity theorems
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1959
DA  - 1959///
SP  - 405
EP  - 448
VL  - Ser. 3, 13
IS  - 4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1959_3_13_4_405_0/
UR  - https://zbmath.org/?q=an%3A0093.10601
UR  - https://www.ams.org/mathscinet-getitem?mr=125306
LA  - en
ID  - ASNSP_1959_3_13_4_405_0
ER  - 
%0 Journal Article
%A Agmon, Shmuel
%T The $L_p$ approach to the Dirichlet problem. Part I : regularity theorems
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1959
%P 405-448
%V Ser. 3, 13
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1959_3_13_4_405_0
Agmon, Shmuel. The $L_p$ approach to the Dirichlet problem. Part I : regularity theorems. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 13 (1959) no. 4, pp. 405-448. http://archive.numdam.org/item/ASNSP_1959_3_13_4_405_0/

[1] Agmon. S., Multiple layer potentials and the Diriohlet problem for higher order elliptic equations in the plane I, Comm. Pure Appl. Math., Vol. 10, 1957, pp. 179-240. | MR | Zbl

[2] Agmon, S., The coerciveness problem for integro-differential forms, J. d'Analyse Math., Vol. 6, 1958, pp. 183-223. | MR | Zbl

[3] Agmon, S., Douglis, A. and Nirenberg, L., Dstimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math., Vol. 12, No. 4, 1959. | MR | Zbl

[4] Aronszajn, N., On Coercive integro-differential quadratic forms, Conference of Partial Differential Equations, University of Kansas, Technical Report No. 14, pp. 94-106. | Zbl

[5] Babich, V.M., On a problem of extension of functions, Uspehi Mat. Nauk. N. S., Vol. 8, no. 2 (54), 1953, pp. 111-113 (in Russian). | MR | Zbl

[6] Browder F.E., Strongly etliptic systems of differential equations, Ann. Math. Study No. 33. Princeton University Press, 1954, pp. 15-51. | MR | Zbl

[7] Browder, F.E., On the regularity properties of solutions of elliptic partial differential equations, Comm. Pure Appl. Math., Vol. 9, 1956, pp. 351-361. | MR | Zbl

[8] Calderon A.P. and Zigmund, A., On singular integrals, Amer. J. Math., Vol. 78, 1956, pp. 289-309. | MR | Zbl

[9] Deny J. and Lions J.L., Les espace de Beppo Levi, Ann. Inst. Fourier, Vol. 5, 1953-54, pp. 305-370. | Numdam | Zbl

[10] Fichera, G., Alcuni recenti sviluppi della teoria dei problemi al contorno per le equazioni alle derivate parziali lineari, Atti Cong. Int. Equaz. Lin. der. parz. di Trieste, 1954, pp. 174-227. | MR | Zbl

[11] Friedrichs, K.O., The identity of weak and strong extensions of differential operators, Trans. Amer. Math. Soc., Vol. 55, No. 1, 1944, pp. 132-151. | MR | Zbl

[12] Friedrichs, K.O., On the differentiability of solutions of linear elliptic differential equations, Comm. Pure Appl. Math., Vol. 6, 1953, pp. 299-326. | MR | Zbl

[13] Gagliardo, E., Proprietà di alcune classi di funzioni in più variabili, Ric. di Mat., Vol. 7, 1958, pp. 102-137. | MR | Zbl

[14] Gårding, L., Dirichlet's problem for linear elliptic partial differential equations, Math. Scand., Vol. 1, 1953, pp. 55-72. | MR | Zbl

[15] Hörmander, L., Differentiability properties of solutions of systems of differential equations, Ark. for Mat. Vol. 3, 1958, pp. 527-535. | MR | Zbl

[16] John, F., Plane waves and spherical means applied to partial differential equations, Interscience. New York, 1955. | MR | Zbl

[17] Koselev, A.I., On boundedness in Lp of derivatives of solutions of elliptic equations and systems, Doklady Akad. Nauk USSR, Vol. 116, 1957, pp. 542-544 (in Russian). | MR | Zbl

[18] Lions, J.L., Problemès aux limites en theorie des distributions, Acta Math., Vol. 94, 1955, pp. 13-153. | MR | Zbl

[19] Magenes, E. and Stampacchia, G., I problemi al contorno per le equazioui differenziali di tipo ellittico, Ann. Sc. Norm. Sup. Pisa Vol. 12, 1958, pp. 247-358. | Numdam | MR | Zbl

[20] Miranda, C., Teorema del massimo modulo e teorema di essistenza e di unicita per il problema di Dirichlet redativo alle equazioni ellittiche in due variabili, Ann. Mat. Pura Appl., Vol. 46, 1958, pp. 265-312. | MR | Zbl

[21] Morrey, C.B. Functions of several variables and obsolute continuity, Duke Math. J., Vol. 6, 1940, pp. 187-215. | JFM | MR | Zbl

[22] Morrey, C.B., Second order elliptic systems of differential equations, Contributions to the Theory of Partial Differential Equations, Ann. Math. Studies No. 33 Princeton, 1954, pp. 101-159. | MR | Zbl

[23] Nirenberg, L., Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math., Vol. 8, 1955, pp. 648-674. | MR | Zbl

[24] Nirenberg, L., Estimates and existence of solutions of elliptic equations, Comm. Pure Appl. Math., Vol. 9, 1956, pp. 509-530. | MR | Zbl

[25] Schechter, M., Integral inequalities for partial differential operators and functions satisfying general boundary conditions, Comm. Pure Appl. Math., Vol. 12, 1959, pp. 37-66. | MR | Zbl

[26] Schechter, M., Solution of the Dirichlet problem for systems not necessarily strongly elliptic, Comm. Pure Appl. Math., Vol. 12, 1959, pp. 241-247. | MR | Zbl

[27] Schechter, M., General boundary value problems for elliptic partial differential equations, Bull. Amer Math. Soc., Vol. 65, 1959, pp. 70-72. | Zbl

[28] Schwartz, L., Théorie des distributions, Hermann, Paris, 1950-51. | MR | Zbl

[29] Schwartz, L., Su alcuni problemi della teoria delle equazioni differenziali lineari di tipo ellittico, Rend. Sem. Mat. Fis. Milano, Vol. 27, 1958, pp. 211-249. | Zbl

[30] Sobolev S.L., On a theorem of functional analysis, Mat. Sbornik, N. S. 4, 1938, pp. 471-497 (in Russian). | Zbl

[31] Stampacchia, G., Sopra una classe di funzioni in n variabili, Ric. di Mat., Vol. 1, 1951, pp. 27-54. | MR | Zbl

[32] Vishik, M.I., On strongly elliptic systems of differential equations, Mat. Sbornik, Vol. 29, 1951, pp. 617-676 (in Russian). | MR